# SDR CA021220008

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Wing De-Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DE-ICE CAUTION LIGHT ILLUMINATED ALONG WITH A FLASHING 'DEICE BOOTS'.  BOOT INFLATION SEQUENCE APPEARED TO BE FUNCTIONING NORMALLY.  CONTINUITY & FUNCTION CHECK OF ALL 5 PRESSURE SWITCHES REVEALED NO FAULTS. FUNCTIONAL TESTS USING BOTH SHOP EQUIPMENT AND ENGINE RUNNING WERE PERFORMED WITH NO FAULTS.  PROBLEM COULD NOT BE DUPLICATED.  A DE-ICE TIMER WAS ORDERED, TO BE REPLACED AS SUSPECT DUE TO THE ELAPSED TIME OF SEQUENCES MAY NOT AGREE WITH THE CENTRAL ADVISORY AND WARNING SYSTEM.
